On the Dunford–Pettis property of tensor product spaces

Tom 125 / 2011

Ioana Ghenciu Colloquium Mathematicum 125 (2011), 221-231 MSC: 46B20, 46B25, 46B28. DOI: 10.4064/cm125-2-7

Streszczenie

We give sufficient conditions on Banach spaces $E$ and $F$ so that their projective tensor product $E\otimes _\pi F$ and the duals of their projective and injective tensor products do not have the Dunford–Pettis property. We prove that if $E^*$ does not have the Schur property, $F$ is infinite-dimensional, and every operator $T:E^*\to F^{**}$ is completely continuous, then $(E\otimes _\epsilon F)^*$ does not have the DPP. We also prove that if $E^*$ does not have the Schur property, $F$ is infinite-dimensional, and every operator $T: F^{**} \to E^*$ is completely continuous, then $(E\otimes _\pi F)^*\simeq L(E,F^*)$ does not have the DPP.

Autorzy

  • Ioana GhenciuMathematics Department
    University of Wisconsin-River Falls
    River Falls, WI 54022, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek